CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
EFFECTIVE DEFINABILITY OF KOLCHIN POLYNOMIALS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, 卷号: 148, 期号: 4, 页码: 1455-1466
Authors:  Freitag, James;  Sanchez, Omar Leon;  Li, Wei
Favorite  |  View/Download:63/0  |  Submit date:2020/05/24
Differential fields  Kolchin polynomial  effective definability in families  
Partial differential Chow forms and a type of partial differential Chow varieties 期刊论文
COMMUNICATIONS IN ALGEBRA, 2020, 页码: 30
Authors:  Li, Wei
Favorite  |  View/Download:74/0  |  Submit date:2020/05/24
Kolchin polynomial  partial differential Chow form  partial differential Chow variety  quasi-generic differential intersection theory